RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2006, Volume 3, Pages 384–392 (Mi semr215)  

This article is cited in 3 scientific papers (total in 3 papers)

Research papers

Weyl almost periodic selections of supports of measure-valued functions

L. I. Danilov

Physical-Technical Institute of the Ural Branch of the Russian Academy of Sciences, Izhevsk

Abstract: We prove that there exist Weyl almost periodic selections of supports of Weyl almost periodic measure-valued functions $\mathbb R\ni t\to\mu[.;t]\in\mathcal M(U)$ taking values in the space $\mathcal M(U)$ of Borel probability measures defined on a complete separable metric space $U$.

Full text: PDF file (751 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.9
MSC: 42A75, 54C65
Received May 5, 2006, published November 26, 2006

Citation: L. I. Danilov, “Weyl almost periodic selections of supports of measure-valued functions”, Sib. Èlektron. Mat. Izv., 3 (2006), 384–392

Citation in format AMSBIB
\Bibitem{Dan06}
\by L.~I.~Danilov
\paper Weyl almost periodic selections of supports of measure-valued functions
\jour Sib. \`Elektron. Mat. Izv.
\yr 2006
\vol 3
\pages 384--392
\mathnet{http://mi.mathnet.ru/semr215}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2276033}
\zmath{https://zbmath.org/?q=an:1118.42002}


Linking options:
  • http://mi.mathnet.ru/eng/semr215
  • http://mi.mathnet.ru/eng/semr/v3/p384

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. I. Danilov, “O pochti periodicheskikh secheniyakh mnogoznachnykh otobrazhenii”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2008, no. 2, 34–41  mathnet  elib
    2. L. I. Danilov, “Ob odnom klasse pochti periodicheskikh po Veilyu sechenii mnogoznachnykh otobrazhenii”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2009, no. 1, 24–45  mathnet  elib
    3. L. I. Danilov, “Rekurrentnye i pochti rekurrentnye mnogoznachnye otobrazheniya i ikh secheniya”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2011, no. 2, 19–51  mathnet  elib
  • Number of views:
    This page:145
    Full text:32
    References:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019